Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 283, NWS Louisville, KY

November 5, 2017Butler County, Grayson County, Ohio County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Nov 5, 2017, 10:26 PM CST for Butler County, Grayson County, Ohio County, Kentucky. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 5, 2017, 10:26 PM CST (04:26 UTC)
Expired
Nov 5, 2017, 11:00 PM CST
In force
34 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Butler County, KY, Grayson County, KY, Ohio County, KY

The radar

The Ft Campbell radar (KHPX), 88 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 5:31 PM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2017-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2017-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
1300 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

699 
WUUS53 KLMK 060426
SVRLMK
KYC031-085-183-060500-
/O.NEW.KLMK.SV.W.0283.171106T0426Z-171106T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
1026 PM CST SUN NOV 5 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Northeastern Butler County in south central Kentucky...
  Southwestern Grayson County in central Kentucky...
  Central Ohio County in central Kentucky...

* Until 1100 PM CST

* At 1026 PM CST, a severe thunderstorm was located near Hartford,
  moving east at 55 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Hartford, Casey, Beaver Dam, Caneyville, Mchenry, Rockport, Horse
  Branch, Steff, Tousey and Windy Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Damaging winds and continuous cloud to ground lightning is occurring 
with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3733 8700 3750 8689 3753 8637 3732 8648
TIME...MOT...LOC 0426Z 267DEG 49KT 3739 8688 

HAIL...<.75IN
WIND...60MPH
 
$$

SCHOETTMER
3 follow-up statements
123 
WWUS53 KLMK 060438
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1038 PM CST SUN NOV 5 2017

KYC031-085-183-060500-
/O.CON.KLMK.SV.W.0283.000000T0000Z-171106T0500Z/
Butler KY-Grayson KY-Ohio KY-
1038 PM CST SUN NOV 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR NORTHEASTERN BUTLER...SOUTHWESTERN GRAYSON AND SOUTHEASTERN OHIO
COUNTIES...

At 1037 PM CST, a severe thunderstorm was located 11 miles north of
Morgantown, moving east at 55 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Casey, Caneyville, Horse Branch, Steff, Tousey, Windy Hill, Flint
Springs, Do Stop, Neafus and Pine Knob.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3733 8681 3751 8675 3753 8637 3732 8648
TIME...MOT...LOC 0437Z 267DEG 49KT 3740 8668 

HAIL...<.75IN
WIND...60MPH
 
$$

SCHOETTMER
820 
WWUS53 KLMK 060452
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1052 PM CST SUN NOV 5 2017

KYC183-060501-
/O.CAN.KLMK.SV.W.0283.000000T0000Z-171106T0500Z/
Ohio KY-
1052 PM CST SUN NOV 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OHIO COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until midnight CST for
south central and central Kentucky.

LAT...LON 3733 8667 3752 8651 3753 8637 3732 8648
TIME...MOT...LOC 0451Z 267DEG 49KT 3741 8643 

$$

KYC031-085-060500-
/O.CON.KLMK.SV.W.0283.000000T0000Z-171106T0500Z/
Butler KY-Grayson KY-
1052 PM CST SUN NOV 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR NORTHEASTERN BUTLER AND SOUTHWESTERN GRAYSON COUNTIES...

At 1051 PM CST, a severe thunderstorm was located 8 miles southwest
of Leitchfield, moving east at 55 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Casey, Caneyville, Decker, Ready, Post, Tilford, Do Stop, Neafus,
Peth and Pine Knob.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3733 8667 3752 8651 3753 8637 3732 8648
TIME...MOT...LOC 0451Z 267DEG 49KT 3741 8643 

HAIL...<.75IN
WIND...60MPH
 
$$

SCHOETTMER
783 
WWUS53 KLMK 060459
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1059 PM CST SUN NOV 5 2017

KYC031-085-060508-
/O.EXP.KLMK.SV.W.0283.000000T0000Z-171106T0500Z/
Butler KY-Grayson KY-
1059 PM CST SUN NOV 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUTLER AND
SOUTHWESTERN GRAYSON COUNTIES WILL EXPIRE AT 1100 PM CST...
        
The storm which prompted the warning has weakened below severe 
limits, and is exiting the warned area. Therefore, the warning will 
be allowed to expire.

A severe thunderstorm watch remains in effect until midnight CST for
south central and central Kentucky.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3733 8667 3752 8651 3753 8637 3732 8648
TIME...MOT...LOC 0458Z 267DEG 49KT 3741 8631 

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 10:18 PM CST, 8 minutes earlier.

Area forecast discussion, Nov 5, 10:18 PM CST, 8 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1118 PM EST Sun Nov 5 2017

.Forecast Update...
Issued at 1117 PM EST Sun Nov 5 2017

Closely watching two areas of strong to severe convection in our
area. The first is up over southern Indiana stretching from Dubois
county northeast through Scott County.  Environment remains
favorable for some spinups within the line as effective SRH remains
above 350 M2/S2 and bulk shear values have increased a bit to around
50-55 kts.  Severe threat will gradually shift eastward into
Crawford, Harrison, Washington, Scott, Floyd and Clark counties of
southern IN in the next hour or so.

Second area of convection continues to move through western Kentucky
this evening.  Effective SRH in this area remains above 350 M2/S2,
though the bulk shear values are slightly less down that way.
Surface winds have backed slightly out ahead of this line, so
effective SRH values may increase slightly.  Instability across
Kentucky remains surfaced based, so this activity moving out of
McLean county will move into Ohio County shortly and eventually may
threaten Butler and Grayson counties over the next hour.

Given the environment across Kentucky remains surfaced based will be
locally extending in area the SVR watch momentarily.

Issued at 945 PM EST Sun Nov 5 2017

Only made minor tweaks to the forecast this evening.  The ongoing
severe threat in SVR Watch #515 still looks on track.  Expect cells
and line segments to continue to pulse up in the watch area through
midnight with the main threat being damaging winds.  An isolated
tornado isn't out of the question however.

The next area of convection to watch is over west central KY as the
line of strong to severe storms continues to push east into a
favorable environment.  While CAPE values are waning slowly. e
effective SRH has bumped up to 500 m2/s2 with 40kt 0-1 km bulk shear
and 0-3 km bulk shear around 40 kts as well.  So will need to watch
a line from Ohio County to I-65 and points south for a severe threat
including damaging winds and an isld tornado.  The latest guidance
suggests cells should wane as the line moves east of I-65.

Issued at 710 PM EST Sun Nov 5 2017

SVR Watch #515 was issued over southern Indiana and portions of
north central KY along the Ohio River until 1am EST/ Midnight CST.
The main convective line was transitioning from discreet cells to a
more linear mode with strong to severe line segments and cellular
structures as of 7pm EST.  The line is still progged to push through
our region late this evening into the overnight hrs with damaging
winds being the main threat. Still can't rule out a weak spin-up
tornado over the next 2-4 hrs though given favorable shear, low
LCLs, and just enough instability. Feel overall though the threat
for tornadoes will be on a downward trend.  Damaging winds will be
the main threat into the late evening/early morning hours within
stronger portions of the line of convection especially if any
sectors can develop a strong cold pool. A strengthening LLJ this
evening will aid storm maintenance and severe wx threat. Secondary
threats still include large hail and spotty flooding where training
cells occur.

&&

.Short Term...(This evening through Monday night)
Issued at 302 PM EST Sun Nov 5 2017

...Severe Storms Possible This Evening and Tonight...

A warm and windy day is ongoing across the region this afternoon
with temperatures in the middle 70s to around 80. The wind is breezy
out of the south to southwest with frequent gusts of 25 to 35 mph.
Dewpoints are in the low to mid 60s across the region. For the most
part, rain has stayed north of the forecast area this, though a few
light showers have moved into southern IN.

For the remainder of the afternoon, expect that conditions will
remain largely the same as they are now. Gusty winds will continue
and a few gusts nearing 40 mph will be possible as the winds aloft
increase. However, widespread gusts to 40 mph are not expected so a
Wind Advisory is not anticipated at this time.

As far as this evening into the overnight hours, models are in
better agreement with regards to timing of storms, though there is
an hour or two difference here or there. Storms should begin to move
into southern IN around 0-1Z and continue to spread towards the Ohio
River through 2-3Z. They will then spread east of the Ohio River and
into the Bluegrass region of KY by around 5-6Z. Additional storms
may develop across western KY and move into west central KY around 3-
5Z.

The storm threat will start out potentially as supercellular across
southern IN with low LCLs, storm relative helicity values in the 300-
400 m2/s2 range and 500-1000J/kg CAPE. The instability will be
waning as we go into the overnight hours, though wind fields will
remain quite strong through the evening. As the storms approach the
Ohio River, they are expected to congeal more into a line and
continue that way as they cross central KY. There could be a couple
of lines crossing the area as the storms moving into southwestern
portions of central KY may initially be more discreet and then form
a line as well as they move across. Regardless, as the storms move
further to the east, conditions become less favorable for severe
weather into the overnight hours. The main threats in southern IN
will be damaging winds, isolated tornadoes, and large hail. Into
central KY, damaging winds will be the main threat with large hail
and isolated tornadoes lower on the scale. Rainfall totals will
range from half an inch across southern KY to close to an inch and a
half across southern IN.

The rain/storms should move out through the morning hours on Monday.
However, another disturbance moving through the fast upper level
flow will bring another round of showers and a few thunderstorms
Monday night. Fairly widespread rain can be expected with this
activity. South central KY may see another half an inch of rain.

.Long Term...(Tuesday through Sunday)
Issued at 312 PM EST Sun Nov 5 2017

Rain will be ongoing Tuesday morning and slight chances to chances
will continue off and on through the day into the overnight hours.
This rain should end overnight with dry weather and high pressure
over the area on Wednesday. A potent shortwave will eject out of the
Plains towards the southeastern states. This feature looks to be far
enough south that it will keep rain confine south of the TN/KY
border. High pressure will remain over the region into the first
half of the weekend bringing dry weather. Thereafter, another system
moving in Saturday night could bring rain back to the area.

Temperatures will be much cooler from Tuesday into next weekend than
they have been this weekend. Highs will top out generally in the 50s
with lows back down into the lower to mid 30s by Friday morning.

&&

.Aviation...(00Z TAF Issuance)
Issued at 640 PM EST Sun Nov 5 2017

The main TAF challenge is a broken line of strong to severe
convection progged to push through the area ahead of a cold front
late this evening and into the overnight hours.  Gusty SW winds can
be expected this evening ahead of the convection with perhaps some
light showery activity at HNB/SDF.  Timing of the convective line
through the TAF sites which includes IFR/MVFR conditions and gusty
winds in the 30+ mph range follows:

HNB 1-4Z
SDF 2-5Z
BWG 3-6Z
LEX 5-8Z

Amendments may be made for stronger winds and lower flight
categories as stronger cells embedded within the line approach TAF
sites.

Shortly after the convective line passes, the fropa will occur
shifting winds to the WNW. IFR or low end MVFR cigs and light
showers are expected to persist through the morning hours behind the
front.  We will see some improvement to high end MVFR and dry
conditions by Mon afternoon.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Update.......MJ
Short Term...EER
Long Term....EER
Aviation.....AMS
Hazardous weather outlook, Nov 5, 2:31 PM CST, 7 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
331 PM EST Sun Nov 5 2017

KYZ035>037-039>043-045>049-053>057-061>067-070>078-081-082-062045-
Franklin-Scott-Harrison-Anderson-Woodford-Fayette-Bourbon-Nicholas-
Nelson-Washington-Mercer-Jessamine-Clark-Larue-Marion-Boyle-Garrard-
Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-
Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-
Clinton-
Including the cities of Frankfort, Georgetown, Cynthiana,
Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown,
Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville,
Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville,
Horse Cave, Greensburg, Campbellsville, Liberty, Stanford,
Russellville, Bowling Green, Franklin, Providence, Scottsville,
Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
331 PM EST Sun Nov 5 2017 /231 PM CST Sun Nov 5 2017/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

A cold front will push into the region tonight bringing showers and
thunderstorms. Some of the storms could be strong to severe. The
main severe weather hazards will be damaging winds, brief heavy
rainfall, and lightning. Secondary threats include an isolated
tornado and large hail. Keep in mind that severe weather at night is
more dangerous, so don't go to bed without a way to receive watches
and warnings.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report any severe weather tonight.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-084-089>092-KYZ023>034-038-062045-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Spencer-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, and Taylorsville
331 PM EST Sun Nov 5 2017 /231 PM CST Sun Nov 5 2017/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

A cold front will push into the region tonight bringing showers and
thunderstorms. Some of the storms could be strong to severe. Damaging
winds, large hail and isolated tornadoes will all be possible. Some
minor flooding or ponding of water may affect some areas as well.
Keep in mind that severe weather at night is more dangerous, so don't
go to bed without a way to receive watches and warnings.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report any severe weather or flooding
tonight.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EER

In the hours before

Special weather statement, Nov 5, 6:49 PM CST, 3 hours 37 minutes before
Special Weather Statement
National Weather Service Louisville KY
749 PM EST SUN NOV 5 2017

INZ076-060115-
Orange-
749 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ORANGE COUNTY...

At 749 PM EST, a strong thunderstorm was located 9 miles northwest of
Paoli, moving east at 45 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Paoli, Orleans, French Lick, Stampers Creek, Orangeville, West Baden
Springs, Bromer, Leipsic, Woodlawn Grove and Braxtons Siding.

LAT...LON 3869 8631 3856 8631 3850 8668 3869 8668
TIME...MOT...LOC 0049Z 249DEG 39KT 3863 8661

DM
Special weather statement, Nov 5, 7:20 PM CST, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Louisville KY
820 PM EST SUN NOV 5 2017

INZ076-077-060145-
Orange-Washington-
820 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ORANGE AND
NORTHWESTERN WASHINGTON COUNTIES...

At 820 PM EST, a strong thunderstorm was located near Paoli, moving
east at 40 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Salem, Paoli, Stampers Creek, Campbellsburg, Livonia, Saltillo,
Bromer, Kossuth, Trotter Crossing and Smedley.

LAT...LON 3875 8598 3852 8606 3850 8653 3869 8632
TIME...MOT...LOC 0120Z 257DEG 34KT 3859 8635

DM
Special weather statement, Nov 5, 8:15 PM CST, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Louisville KY
915 PM EST SUN NOV 5 2017

INZ084-060230-
Crawford-
915 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CRAWFORD COUNTY...

At 914 PM EST, a strong thunderstorm was located 7 miles southwest of
English, moving east at 50 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
English, Carefree Town, Milltown, Curby, Grantsburg, Riddle, West
Fork, Switzer Crossroads, Carefree and Pilot Knob.

LAT...LON 3830 8661 3837 8628 3832 8628 3832 8629
      3831 8628 3825 8628 3822 8656 3824 8657
      3826 8657 3827 8659
TIME...MOT...LOC 0214Z 258DEG 43KT 3826 8656

DM
Special weather statement, Nov 5, 9:24 PM CST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Louisville KY
1024 PM EST SUN NOV 5 2017

INZ076-060345-
Orange-
1024 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ORANGE COUNTY...

At 1024 PM EST, a strong thunderstorm was located 8 miles northwest
of Paoli, moving east at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Orleans, Orangeville and Leipsic.

LAT...LON 3869 8631 3860 8631 3861 8660 3869 8659
TIME...MOT...LOC 0324Z 272DEG 24KT 3867 8655

DM
Special weather statement, Nov 5, 9:55 PM CST, 31 minutes before
Special Weather Statement
National Weather Service Louisville KY
1055 PM EST SUN NOV 5 2017

INZ076>078-083-084-060430-
Crawford-Orange-Washington-Dubois-Scott-
1055 PM EST SUN NOV 5 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN DUBOIS...
NORTHERN CRAWFORD...WEST CENTRAL SCOTT...ORANGE AND WASHINGTON
COUNTIES...

At 1055 PM EST, radar indicated strong thunderstorms were located
along a line extending from near Salem to 7 miles north of Dale.
Movement was east at 50 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Scottsburg, Salem, Paoli, English, Huntingburg, Austin, Blue River,
New Pekin, Stampers Creek and Marengo.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3869 8637 3869 8631 3873 8631 3875 8627
      3874 8590 3873 8588 3874 8584 3874 8568
      3842 8607 3842 8626 3839 8625 3827 8638
      3823 8707
TIME...MOT...LOC 0355Z 271DEG 50KT 3867 8613 3826 8694

DM
Special weather statement, Nov 5, 10:14 PM CST, 12 minutes before
Special Weather Statement
National Weather Service Louisville KY
1014 PM CST SUN NOV 5 2017

KYZ026-027-061-060445-
Grayson-Butler-Ohio-
1014 PM CST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BUTLER...WEST
CENTRAL GRAYSON AND SOUTHERN OHIO COUNTIES...

At 1013 PM CST, a strong thunderstorm was located near Central City,
moving east at 55 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Hartford, Beaver Dam, Centertown, Mchenry, Rockport, Horse Branch,
Steff, Tousey, Windy Hill and Eden.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3736 8712 3738 8709 3745 8710 3752 8654
      3723 8673 3724 8695 3726 8696 3726 8697
      3727 8698 3732 8699 3737 8704 3737 8707
      3733 8711 3733 8712 3734 8714
TIME...MOT...LOC 0413Z 267DEG 48KT 3736 8709

SCHOETTMER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 10:14 PM CSTSpecial Weather StatementLMKOhio31 min
Nov 5, 11:05 PM CSTSpecial Weather StatementLMKBullitt, Spencer40 min
Nov 5, 11:35 PM CSTSpecial Weather StatementLMKLogan25 min
Nov 6, 12:00 AM CSTSpecial Weather StatementLMKLogan, Simpson30 min
Nov 6, 1:32 AM CSTSpecial Weather StatementLMKBourbon, Harrison, Nicholas43 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.